MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE; No Match

BOSTON SCIENTIFIC CORPORATION FARAWAVE; No Match
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Non specific EKG/ECG Changes (1817)
Date of Event 11/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.
 
Event or Problem Description
It was reported that the patient experienced an st segment elevation.During a pulse field ablation (pfa) procedure to treat atrial fibrillation a farawave catheter was used.The faradrive sheath and the catheter were inserted, but prior to ablation an st segment elevation was observed on the i, ii, and avf leads.The st segment elevation resolved after two to three minutes with no medical intervention needed.The procedure was able to be completed afterwards.The current condition of the patient is unknown.The device is not expected to be returned for analysis due to disposal.

Brand Name
FARAWAVE
Common Device Name
No Match
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key23714747
Report Number2124215-2025-89078
Device Sequence Number10283165
Product Code QZI
UDI-Device Identifier00191506043155
UDI-Public(01)00191506043155
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown